Mathematics Faculty Publications
 

Source Publication

Electronic Journal of Graph Theory and Applications (EJGTA)

Document Type

Article

Publication Date

1-1-2019

Volume

7

Issue

1

First Page

11

Last Page

30

Creative Commons License

Creative Commons Attribution-Share Alike 4.0 License
This work is licensed under a Creative Commons Attribution-Share Alike 4.0 License.

DOI

10.5614/ejgta.2019.7.1.2

Abstract

© 2019 Indonesian Combinatorics Society. For positive integers m, n, K m,n represents the complete bipartite graph. We name the graph G = K m,n ⊙ K2 as triangular extension of complete bipartite graph K m,n , since there is a triangle hanging from every vertex of K m,n . In this paper we show that G is graceful when m = n = 2ℓ, for any integer ℓ.

Comments

This article was originally published in Electronic Journal of Graph Theory and Applications (EJGTA).

Included in

Mathematics Commons

Share

COinS